Vol. 69, No. 3, pp. 153–163 (2017)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Harmonic maps and para-Sasakian geometry

S. K. Srivastava and K. Srivastava

S.K.S: Department of Mathematics, Central University of Himachal Pradesh, Dharamshala-176215, Himachal Pradesh, India E-mail: sachink.ddumath@gmail.com, sachin@cuhimachal.ac.in and K.S: Department of Mathematics, D.D.U. Gorakhpur University, Gorakhpur-273009, Uttar Pradesh, India E-mail: ksriddu22@gmail.com

Abstract: The purpose of this paper is to study the harmonicity of maps to or from para-Sasakian manifolds. We derive a condition for the tension field of paraholomorphic map between almost para-Hermitian manifold and para-Sasakian manifold. Necessary and sufficient conditions for a paraholomorphic map between para-Sasakian manifolds to be parapluriharmonic are shown and a non-trivial example is presented for their illustration.

Keywords: Harmonic maps; paraholomorphic maps; paracomplex manifolds; paracontact manifolds.

Classification (MSC2000): 53C25; 53C43, 53C56, 53D15, 58C10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Jun 2017. This page was last modified: 7 Jul 2017.

© 2017 Mathematical Society of Serbia (Društvo matematičara Srbije)
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition